American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53B05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] Karel Dekimpe and Veerle Ongenae. On the number of abelian left symmetric algebras. Proc. Amer. Math. Soc. 128 (2000) 3191-3200. MR 1695151.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Christine Scharlach and Luc Vrancken. Centroaffine surfaces in $\mathbb{R}^{4}$ with planar $\nabla$-geodesics . Proc. Amer. Math. Soc. 126 (1998) 213-219. MR 1452827.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Sergey Merkulov and Henrik Pedersen. Projective structures on moduli spaces of compact complex hypersurfaces . Proc. Amer. Math. Soc. 125 (1997) 407-416. MR 1328363.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Barbara Opozda. On rigidity of affine surfaces. Proc. Amer. Math. Soc. 124 (1996) 2175-2184. MR 1363435.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Barbara Opozda. On curvature homogeneous and locally homogeneous affine connections. Proc. Amer. Math. Soc. 124 (1996) 1889-1893. MR 1342036.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Sergey A. Merkulov. Geometry of Kodaira moduli spaces. Proc. Amer. Math. Soc. 124 (1996) 1499-1506. MR 1327027.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Luc Vrancken. Affine surfaces whose geodesics are planar curves . Proc. Amer. Math. Soc. 123 (1995) 3851-3854. MR 1283565.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Fabio Podestà. Projectively flat surfaces in ${\bf A}\sp 3$ . Proc. Amer. Math. Soc. 119 (1993) 255-260. MR 1169045.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Hing Sun Luk. Affine connections and defining functions of real hypersurfaces in ${\bf C}\sp{n}$ . Trans. Amer. Math. Soc. 259 (1980) 579-588. MR 567098.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Robert Maltz. A lemma of \'Elie Cartan . Proc. Amer. Math. Soc. 53 (1975) 433-434. MR 0410582.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Mu-Chou Liu. Totally geodesic fibre maps. Bull. Amer. Math. Soc. 79 (1973) 150-151. MR 0312428.
Abstract, references, and article information
View Article: PDF

[12] Homer Vincent Craig. On parallel displacement in a non-Finsler space . Trans. Amer. Math. Soc. 33 (1931) 125-142. MR 1501579.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] J. H. C. Whitehead. On linear connections . Trans. Amer. Math. Soc. 33 (1931) 191-209. MR 1501584.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] L. P. Eisenhart. Geometries of paths for which the equations of the paths admit $n(n+1)/2$ independent linear first integrals . Trans. Amer. Math. Soc. 28 (1926) 330-338. MR 1501347.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Joseph Miller Thomas. Asymmetric displacement of a vector . Trans. Amer. Math. Soc. 28 (1926) 658-670. MR 1501370.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Luther Pfahler Eisenhart. Fields of parallel vectors in a Riemannian geometry . Trans. Amer. Math. Soc. 27 (1925) 563-573. MR 1501329.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] James Henry Taylor. A generalization of Levi-Civita's parallelism and the Frenet formulas . Trans. Amer. Math. Soc. 27 (1925) 246-264. MR 1501309.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Luther Pfahler Eisenhart. Geometries of paths for which the equations of the paths admit a quadratic first integral . Trans. Amer. Math. Soc. 26 (1924) 378-384. MR 1501285.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1